# SDR A6WA200740209

- Difficulty date: March 24, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER ANGLE THAT ATTACHES TO REAR PRESSURE BULKHEAD IS CRACKED .4 INCH IN LENGTH.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR SUPPORT BEAM LOWER ANGLE IAW CRJ 200 SRM 51-42-21.  (M)
